# SDR M8XA970009

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330MX
- Make and model: Dorner DO328100
- Aircraft serial: 3067
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 22260A010101
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,421 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, CREW ENCOUNTERED A PROBLEM WITH THE AUTO PRESSURIZATION CONTROL SYSTEM.  CREW ELECTED TO RETURN TO COS.  MX INSPECTED AIRCRAFT UPON ARRIVAL IN COS.  MX THEN DEFERRED AUTO PRESSURIZATION FUNCTION PER MEL 21-9-1.  ON 28 JUNE, 1997 MX CLEARED MEL DEFERRAL BY REPLACING THE CABIN PRESSURIZATION CONTROL PANEL IAW AMM 21-30-00.
